Embedding theorems for quasi-toric manifolds given by combinatorial data

V. M. Buchstaber, A. A. Kustarev

Research output: Contribution to journalArticlepeer-review

Abstract

This paper is devoted to problems on equivariant embeddings of quasi-toric manifolds in Euclidean and projective spaces. We construct explicit embeddings and give bounds for the dimensions of the embeddings in terms of combinatorial data that determine such manifolds. We show how familiar results on complex projective varieties in toric geometry can be obtained under additional restrictions on the combinatorial data.

Original languageEnglish
Pages (from-to)1157-1183
Number of pages27
JournalIzvestiya Mathematics
Volume79
Issue number6
DOIs
Publication statusPublished - 2015
Externally publishedYes

Keywords

  • Characteristic function
  • Equivariant embedding
  • Moment-angle manifold

Fingerprint

Dive into the research topics of 'Embedding theorems for quasi-toric manifolds given by combinatorial data'. Together they form a unique fingerprint.

Cite this